Electron. J. Diff. Equ., Vol. 2012 (2012), No. 88, pp. 1-12.

Existence of three non-negative solutions for a three-point boundary-value problem of nonlinear fractional differential equations

Haitao Li, Xiangshan Kong, Changtian Yu

This article concerns the existence of three non-negative solutions for two kinds of three-point boundary-value problems of nonlinear fractional differential equations, where the fractional derivative is taken in the Riemann-Liouville sense. Using Leggett-Williams fixed point theorem, we present some existence criteria and then illustrate our results with examples.

Submitted February 14, 2012. Published June 4, 2012.
Math Subject Classifications: 34B10, 34A08
Key Words: Non-negative solutions; Riemann-Liouville fractional derivative; three-point boundary-value problems; Leggett-Williams fixed point theorem.

Show me the PDF file (242 KB), TEX file, and other files for this article.

Haitao Li
School of Control Science and Engineering
Shandong University, Jinan 250061, China
email: haitaoli09@gmail.com
Xiangshan Kong
Basic Science Department, Qingdao Binhai University
Qingdao 266555, China
email: kong_xiangshan@126.com
Changtian Yu
Department of Mathematics, Shandong Normal University
Jinan 250014, China
email: yuchangtian1986@163.com

Return to the EJDE web page